It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Try e-mailing Dr. Bradstreet about this list and mix of med. dhems-Grandma Peg on November 30, 2000 at 15:38:48:

In Reply to: Death of my 8 year old grandson, who had asperger syndrome. posted by Vicky Boettcher on November 28, 2000 at 14:34:08:


: My little 8 yr. old grandson died in his sleep Sept. 30, 00. He was on medication
: for his disabilities. I am researching to find any other deaths that could be
: related to medication in special needs children. He was on a clonidine
: catapress, elaviland zoloft. He also had been given PPA for 3 days before he died,
: for the first time.

REPLY. What a horrible tragedy. IfI were you, I also would keep up the investigation into the med's he was getting. Sounds like a horrible mis. I'd also try to e-mail Dr.Bradstreet about this mix and ask for potential dangers. He just might tell you a lot, of what's necessary med. and what shouldn't be mixed. Try his site at www.gnd.org The site is having some trouble today so you may have to fish thruogh, or worm, as it's called, to get to a page that has his name, address, phone, email add., on it. He doesn't like to 'indicte' fellow physicians but might tell you as said, what is a wrong mix or overload, in his oinion. Grandma Peg

Follow Ups

All times are GMT -7. The time now is 08:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!